MAUDE Adverse Event Report: MPRI CAPSURE Z NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE Z NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5554-53
Medical Device Problem Codes Decreased Sensitivity (2534); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited low p-waves and high thresholds.It was confirmed by x-ray that the lead had dislodged.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE Z NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7462623
Report Number2649622-2018-07062
Device Sequence Number16417080
Product Code DTB
UDI-Device Identifier00643169638792
UDI-Public00643169638792
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2018
Device Model Number5554-53
Device Catalogue Number5554-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR